首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Nonlinear diffusive phenomena of entropy weak solutions for a system of quasilinear hyperbolic conservation laws with damping
被引:32
|
作者
:
Hsiao, L
论文数:
0
引用数:
0
h-index:
0
机构:
Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Hsiao, L
[
1
]
Luo, T
论文数:
0
引用数:
0
h-index:
0
机构:
Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Luo, T
[
1
]
机构
:
[1]
Acad Sinica, Inst Math, Beijing 100080, Peoples R China
来源
:
QUARTERLY OF APPLIED MATHEMATICS
|
1998年
/ 56卷
/ 01期
关键词
:
D O I
:
10.1090/qam/1604829
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
We consider a system of isentropic flow through porous media and show that nonlinear diffusive phenomena occur even if there are shocks in the flow.
引用
收藏
页码:173 / 189
页数:17
相关论文
共 50 条
[31]
Convergence to nonlinear diffusion waves for solutions of the initial boundary problem to the hyperbolic conservation laws with damping
Marcati, P
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Aquila, Dipartimento Matemat Pura & Applicata, I-67100 Laquila, Italy
Univ Aquila, Dipartimento Matemat Pura & Applicata, I-67100 Laquila, Italy
Marcati, P
Mei, M
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Aquila, Dipartimento Matemat Pura & Applicata, I-67100 Laquila, Italy
Mei, M
[J].
QUARTERLY OF APPLIED MATHEMATICS,
2000,
58
(04)
: 763
-
784
[32]
Entropy for hyperbolic conservation laws
Dafermos, CM
论文数:
0
引用数:
0
h-index:
0
机构:
Brown Univ, Providence, RI 02912 USA
Brown Univ, Providence, RI 02912 USA
Dafermos, CM
[J].
ENTROPY-BK,
2003,
: 107
-
120
[33]
Entropy for hyperbolic conservation laws
Dafermos, CM
论文数:
0
引用数:
0
h-index:
0
机构:
Brown Univ, Div Appl Math, Providence, RI 02912 USA
Brown Univ, Div Appl Math, Providence, RI 02912 USA
Dafermos, CM
[J].
ENTROPY-BOOK,
2003,
: 107
-
120
[34]
DECAY OF SOLUTIONS OF SYSTEMS OF NONLINEAR HYPERBOLIC CONSERVATION LAWS
GLIMM, J
论文数:
0
引用数:
0
h-index:
0
GLIMM, J
LAX, PD
论文数:
0
引用数:
0
h-index:
0
LAX, PD
[J].
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY,
1970,
(101)
: 1
-
&
[35]
SINGULARITIES OF SOLUTIONS OF NONLINEAR HYPERBOLIC SYSTEMS OF CONSERVATION LAWS
DIPERNA, RJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MICHIGAN, DEPT MATH, ANN ARBOR, MI 48104 USA
UNIV MICHIGAN, DEPT MATH, ANN ARBOR, MI 48104 USA
DIPERNA, RJ
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1975,
60
(01)
: 75
-
100
[36]
On the size and smoothness of solutions to nonlinear hyperbolic conservation laws
DeVore, RA
论文数:
0
引用数:
0
h-index:
0
机构:
PURDUE UNIV,DEPT MATH,W LAFAYETTE,IN 47907
PURDUE UNIV,DEPT MATH,W LAFAYETTE,IN 47907
DeVore, RA
Lucier, BJ
论文数:
0
引用数:
0
h-index:
0
机构:
PURDUE UNIV,DEPT MATH,W LAFAYETTE,IN 47907
PURDUE UNIV,DEPT MATH,W LAFAYETTE,IN 47907
Lucier, BJ
[J].
SIAM JOURNAL ON MATHEMATICAL ANALYSIS,
1996,
27
(03)
: 684
-
707
[37]
ON THE STRUCTURE OF SOLUTIONS OF NONLINEAR HYPERBOLIC SYSTEMS OF CONSERVATION LAWS
Chen, Gui-Qiang
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Oxford, Inst Math, Oxford OX1 3LB, England
Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China
Northwestern Univ, Dept Math, Evanston, IL 60208 USA
Univ Oxford, Inst Math, Oxford OX1 3LB, England
Chen, Gui-Qiang
论文数:
引用数:
h-index:
机构:
Torres, Monica
[J].
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,
2011,
10
(04)
: 1011
-
1036
[38]
SOLUTIONS IN LARGE FOR SOME NONLINEAR HYPERBOLIC CONSERVATION LAWS
NISHIDA, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN, MADISON, WI 53706 USA
NISHIDA, T
SMOLLER, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN, MADISON, WI 53706 USA
SMOLLER, JA
[J].
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1973,
26
(02)
: 183
-
200
[39]
WEAK ASYMPTOTIC SOLUTIONS TO HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS
YOSHIKAWA, A
论文数:
0
引用数:
0
h-index:
0
YOSHIKAWA, A
[J].
RECENT TOPICS IN NONLINEAR PDE IV,
1989,
160
: 195
-
210
[40]
ENTROPY RATE ADMISSIBILITY CRITERION FOR SOLUTIONS OF HYPERBOLIC CONSERVATION LAWS
DAFERMOS, CM
论文数:
0
引用数:
0
h-index:
0
机构:
BROWN UNIV,CTR DYNAM SYST,DIV APPL MATH,PROVIDENCE,RI 02912
BROWN UNIV,CTR DYNAM SYST,DIV APPL MATH,PROVIDENCE,RI 02912
DAFERMOS, CM
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1973,
14
(02)
: 202
-
212
←
1
2
3
4
5
→